A group extensions approach to affine relative difference sets of even order

Galati, J 2006, 'A group extensions approach to affine relative difference sets of even order', Discrete Mathematics, vol. 306, pp. 42-51.


Document type: Journal Article
Collection: Journal Articles

Title A group extensions approach to affine relative difference sets of even order
Author(s) Galati, J
Year 2006
Journal name Discrete Mathematics
Volume number 306
Start page 42
End page 51
Total pages 10
Publisher Elsevier Science
Abstract It is shown that a group extensions approach to central relative (k + 1, k - 1 k, 1)-difference sets of even order leads naturally to the notion of an "affine" planar map; a notion analogous to the well-known planar map corresponding to a splitting relative (m, m, m, 1)-difference set. Basic properties of affine planar maps are derived and applied to give some new results regarding abelian relative (k + 1, k - I k, I)-difference sets of even order and to give new proofs, in the even order case, for some known results. The paper concludes with computational non-existence results for 10, 000.
Subject Combinatorics and Discrete Mathematics (excl. Physical Combinatorics)
Group Theory and Generalisations
DOI - identifier 10.1016/j.disc.2005.11.004
Copyright notice Copyright © 2005 Elsevier B.V. All rights reserved.
ISSN 0012-365X
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Altmetric details:
Access Statistics: 179 Abstract Views  -  Detailed Statistics
Created: Wed, 22 Dec 2010, 10:15:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us